Open Access
October 2013 Almost Étale resolution of foliations
Michael McQuillan, Daniel Panazzolo
J. Differential Geom. 95(2): 279-319 (October 2013). DOI: 10.4310/jdg/1376053448


In the general, this article addresses the nature of, and relation between, canonical and log-canonical singularities of foliations by curves. The case of equivariance under a finite group action has several peculiarities, amongst which are examples from dimension 3 onward where no birational modification can be both Gorenstein and log-canonical. The article in the specific, i.e. a functorial resolution algorithm for foliated 3-folds in the 2-category of Deligne-Mumford champs, is thus not only optimal but natural.


Download Citation

Michael McQuillan. Daniel Panazzolo. "Almost Étale resolution of foliations." J. Differential Geom. 95 (2) 279 - 319, October 2013.


Published: October 2013
First available in Project Euclid: 9 August 2013

zbMATH: 1295.32041
MathSciNet: MR3128985
Digital Object Identifier: 10.4310/jdg/1376053448

Rights: Copyright © 2013 Lehigh University

Vol.95 • No. 2 • October 2013
Back to Top